Posted by MB on April 14, 2003, at 13:15:10
In reply to SSRI discontinuation is telling me what?, posted by Eddie Sylvano on April 14, 2003, at 10:34:45
After a few years on Paxil, I quit because I had put on 30 lbs. Within two days, my SSRI induced fatigue was gone, I was energetic and motivated, and I was able to feel emotions again (actually, I cried at the drop of a hat, but it felt *good* to be able to cry again). After two years on the Paxil, I had forgotten what it was like *not* to be a zombie. Now, unfortunately, the depression is back (which makes me more of a zombie than SSRIs), so I'm choosing the lesser of two evils and starting Lexapro.
Interesting note: I'm also taking Klonopin with the Lexapro which seems to let me feel emotions *EVEN WHILE ON AN SSRI!!!* Also, I take .25mg of Mirapex (a dopamine agonist) each night for the horrible Lexapro-exacerbated Restless Leg Syndrome I suffer. Guess what? With the Mirapex in my system I can, for the first time, have the big *O* while on an SSRI. Things aren't going so badly this time around.